# SDR HEEA0015736

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Engine: Allsn 250C30S
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Signal Cond
- Part number: PC820101
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL CONDITIONER UNIT CAUSING NR 1 FLOWMETER TO PEG HIGH.
